Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pain on lower side of rib-cage, back pain, cough post consumption of extra pills of Mycrogynon. How can I get rid of it?

Hi, Two weeks ago, i realized I had missed taking mycrogynon pills for two days. Out of panic, I swallowed all three, but havnt been feeling too well lately. I did get my period a week later on the expected day, but I have been having the following discomforts: A pain on the lower side of my right rib-cage, back ache especially just below my shoulder on the right side, and yesterday I started to cough . I did not take yesterday s pill (day 5 of the new packet) due to this sick feeling? I plan to visit the doctor tomorrow, but wanted to get your opinion before I do so..
Asked On : Wed, 8 Oct 2014
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for writing in.
It is unlikely that your symptoms are due to an overdose of microgynon. An overdose of this drug can cause nausea, vomiting or withdrawal bleeding. Your symptoms sound like that of a respiratory infection. You can take Tablet Benadryl 1 tablet at night Tablet Cetrizine 10 mg 1 tablet once a day in the morning. Steam inhalation twice a day will also help For thee pain, you will need a course of antibiotics like amoxicillin-clavulanate or levofloxacin or azithromycin. Please see a physician soon for a prescription.
Hope this helps
Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor